MathSciNet Relay Station
MathSciNet bibliographic data
MR2575586 34K11 (34N05)
Agarwal, Ravi P.; Anderson, Douglas R.; Zafer, Ağacık Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities. Comput. Math. Appl. 59 (2010), no. 2, 977–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement